# SDR IPXA10559095

- Difficulty date: March 22, 2010
- Submitted: April 7, 2010
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 24,602 hours, 13,768 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 1180-1200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C4 FUSELAGE FLOOR STRUCTURE, SEAT TRACK HAS CORRODED NUTPLATES AT RBL 45 O/B FLANGE AT STA 1180 TO 1200.  REPAIRED IAW ATS ER NR 10-2165 DATED 02APR10 AND UPS EO NR B757-5320-37259-A DATED 06APR10.
